# SDR 2003UALA00046

- Difficulty date: January 12, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 20,992 hours, 5,715 cycles
- Engine: Pwa PW2037
- Engine time: 35,626 hours, 11,827 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 33990047U1
- Part serial: MR36137201
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED PRESSURE REGULATING AND SHUTOFF VALVE FAILURE PRIOR TO ENTERING ETOPS ENVIRONMENT. SUPPLEMENTAL DATA UPDATE   HIGH STAGE PILOT CONTROLLER FAILED.  REPLACED HIGH STAGE PILOT CONTROLLER.
